|Poor Memory and Low sex drive
Feb 27, 2004
Question: His sex drive is basically non existent, more so than it had been and his short and long term memory has become really poor. Could this at all be related to the meds he is taking? We've ruled out testosterone and Wellbutrin and Celexa which he's been taking for a few years now. Anything else we should be ruling out? Thank you very much.
| Response from Dr. Henry
Celexa is well known to decrease libido. Some patients have ongoing Sustiva CNS related problems. It might be worth considering a 3-6 month switch to a PI to see what happens to his memory. A good neuropsychiatric and full neurologic examination might shed some light on the matter. I assume he doens't have syphilis or any nutrional disorders (vitamen deficiencies)? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.